# SDR SIMA20121003002

- Difficulty date: October 3, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N733KR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145368
- Aircraft time: 26,428 hours, 23,129 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4468 THE CREW REPORTED THE FLIGHT ATTENDANT COMPLAINED THE MAIN CABIN DOOR WAS DIFFICULT TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBED MAIN DOOR AND ACCOMPLISHED OPERATIONAL CHECK OF MAIN CABIN DOOR IAW  52-10-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
